# SDR UIEA2019011802975

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,326 hours, 16,916 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Condition: Defective
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG OIL PRESS DISAGREE LIGHT WILL NOT ILLUMINATE.( R&R L-ENG KORY SWITCH IAW AMM 79-33-01 OPS CHECK GOOD. NO FURTHER FAULT AT THIS TIME.  )
